# SDR CA960709003

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 3581524613
- Condition: Oversized
- Location: Rt Mlg
- Component: Beech, 95810002756
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND MAIN LANDING GEAR BUSHING PURCHASED NEW FROM BEECHCRAFT FOUND TO BE OUTSIDE THE TOLERANCE OF THE MAINTENANCE MANUAL. THE BUSHING WAS RETURNED FOR A CREDIT.
